# SDR FDEA201410042967

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 44,053 hours, 20,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH LANDING GEAR RETRACTION, NOSE GEAR DOOR INDICATED UNSAFE, AMBER ON BOTH  INDICATORS.  FELT FLUTTER INDICATING DOOR WAS IN FACT STILL OPEN.  AIR TURN BACK.  WORK INSPECTING NOSE GEAR DOOR OPERATION & GENERAL NOSE GEAR AREA.  NO OBVIOUS FAULTS FOUND DURING GVI, HOWEVER WE WERE ABLE TO DUPLICATE THE  INDICATION FAILURE ON TWO DIFFERENT OCCASIONS.  WITH BOTH NOSE GEAR DOORS CLOSED & LOCKED, UNSAFE AMBER LIGHTS ILLUMINATED IN THE COCKPIT INDICATING DOORS SHOULD BE OPEN.  STIFF BUMP WITH HAND TO THE AFT END OF THE LT NOSE GEAR DOOR EXTINGUISHED AMBER INDICATION BOTH TIMES.  HAVE NOT BEEN ABLE TO  DUPLICATE FAILURE AGAIN.  NEEDS FURTHER TROUBLESHOOTING.  INSPECTED BOTH NOSE GEAR DOOR SEQUENCE VALVE PROTECTIVE CAPS FOR EVIDENCE OF RUPTURED SHEAR PINS, NO FAULTS FOUND.
